# SDR ALGA201411118503

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N239BG
- Make and model: Agusta AW139
- Aircraft serial: 41221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3P5332A00731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BELLY PANEL HAD CORROSION THAT WAS BEYOND LIMITS IAW SRM.  SENT ITEM OUT FOR REPAIR.
